# SDR CALA2025092909385

- Difficulty date: September 27, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N33264
- Make and model: Boeing 737824
- Aircraft serial: 31584
- Aircraft time: 75,310 hours, 26,672 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOPERATIVE EMERGENCY LIGHT FWD.   REPLACED BATTERY FOR FWD RIGHT SIDE OPS CHECK GOOD PER AMM 33-51-06.
